# SDR 95ZZZW758

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bolt
- Part number: BACB30856K32
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAS-ABQ - FLT NR 212 - CREW REPORTED FLIGHT CONTROL FLUTTER ON TAKEOFF.  WHEN FLAPS WERE RETRACTED THE FLUTTER WAS NOT NOTICED.  AIRCRAFT RETURNED TO LAS WITHOUT FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE LT MLG BEAM SUPPORT TO REAR SPAR ATTACH BRACKET BOLT, THE NR 2 CANOE ARM ASSEMBLY, THE NR 7 JACK SCREW BOLTS AND BEARING, AND TOGGLE AND BOLTS.  ADJUSTED TURN BUCKLE TO ALIGN PANEL.  AIRCRAFT RETURNED TO SERVICE FOR TEST FLIGHT.  TEST FLIGHT COMPLIED WITH.  AIRCRAFT RETURNED TO SERVICE.  REF AWXA9500283 AND 95ZZZW759.
